# SDR ASAA2013071395592

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,020 hours, 5,942 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS08061
- Condition: Inoperative
- Location: Autothrottles
- Part time: 4,664 hours, 1,380 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE.  ACFT GROUNDED.  R & R  ASM-1. AUTOTHROTTLE CURRENT STATUS AND AUTOTHROTTLE SERVO DRIVE BITE TESTED GOOD.  OPS NORMAL.
